# SDR ABXA2011051043

- Difficulty date: April 7, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N749AX
- Make and model: Boeing 767281
- Aircraft serial: 22226
- Aircraft time: 68,978 hours, 32,085 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S17L CRACKED UNDER SPLICE AT FS 676.  REPAIRED STRINGER 17L IAW REA B653-59243-MR.
